# SDR ASOA05128

- Difficulty date: February 13, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 4355 - DURING APPROACH INTO CVG FROM BNA, AFTER SWITCHING THE BLEEDS FROM THE ENGINES TO THE AUXILIARY POWER UNIT, THE CREW SMELLED AND SAW VISIBLE SIGNS OF SMOKE FOLLOWED BY A LAV SMOKE WARNING MESSAGE.  THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE HAD THE FLIGHT CREW RUN THE ENGINES AND PERFORM A FUNCTIONAL CHECK OF THE PACKS.  NO DEFECTS WERE NOTED.  MAINTENANCE INSPECTED THE LEFT AND RIGHT AIR CYCLE MACHINES FOR OIL, INSPECTED THE DUCTING, AUXILIARY POWER UNIT AND AFT EQUIPMENT BAY FOR INDICATIONS OF SMOKE.   NO OIL WAS FOUND AND NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
